Constitutive equations for a fluid with heredity and nonlocality
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 67-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a15,
author = {O. Yu. Dinariev},
title = {Constitutive equations for a fluid with heredity and nonlocality},
journal = {Doklady Akademii Nauk},
pages = {67--71},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a15/}
}
O. Yu. Dinariev. Constitutive equations for a fluid with heredity and nonlocality. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 67-71. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a15/